# SDR AALA202307145286

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A320*
- Aircraft serial: 4134
- Aircraft time: 45,520 hours, 17,108 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS SQUEAKY AND DIFFICULT TO OPEN/CLOSE. LUBRICATED UPPER HINGE MECHANISM PER AMM 52-51-11.
